# SDR DALA2015102506423

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LT AT AFT GALLEY AREA .  REPLACED LOWER SILL LOCATED BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23 LT SIDE AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
